Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 591715, 4 pages
http://dx.doi.org/10.1155/2015/591715
Research Article

Analytical Solution of General Bagley-Torvik Equation

Escola Politécnica da Universidade de São Paulo, Avenida Prof. Luciano Gualberto, Travessa 3, No. 158, 05508-900 São Paulo, SP, Brazil

Received 21 October 2015; Accepted 18 November 2015

Academic Editor: Ivan D. Rukhlenko

Copyright © 2015 William Labecca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Torvik and R. L. Bagley, “On the appearance of the fractional derivative in the behavior of real materials,” Journal of Applied Mechanics, vol. 51, no. 2, pp. 294–298, 1984. View at Publisher · View at Google Scholar · View at Scopus
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. A. H. Bhrawy, T. M. Taha, and J. A. T. Machado, “A review of operational matrices and spectral techniques for fractional calculus,” Nonlinear Dynamics, vol. 81, no. 3, pp. 1023–1052, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Diethelm and N. J. Ford, “Numerical solution of the Bagley-Torvik equation,” BIT. Numerical Mathematics, vol. 42, no. 3, pp. 490–507, 2002. View at Google Scholar · View at MathSciNet
  5. Z. H. Wang and X. Wang, “General solution of the Bagley-Torvik equation with fractional-order derivative,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 5, pp. 1279–1285, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Y. Çenesiz, Y. Keskin, and A. Kurnaz, “The solution of the Bagley-Torvik equation with the generalized TAYlor collocation method,” IEEE Engineering and Applied Mathematics, vol. 347, no. 2, pp. 452–466, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Ş. Yüzbaşı, “Numerical solution of the Bagley-Torvik equation by the Bessel collocation method,” Mathematical Methods in the Applied Sciences, vol. 36, no. 3, pp. 300–312, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. A. Raja, J. A. Khan, and I. M. Qureshi, “Solution of fractional order system of Bagley-Torvik equation using evolutionary computational intelligence,” Mathematical Problems in Engineering, vol. 2011, Article ID 675075, 18 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Abidi and K. Omrani, “The homotopy analysis method for solving the Fornberg-Whitham equation and comparison with Adomian's decomposition method,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2743–2750, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Zolfaghari, R. Ghaderi, A. SheikholEslami et al., “Application of the enhanced homotopy perturbation method to solve the fractional-order Bagley–Torvik differential equation,” Physica Scripta, vol. 2009, article T136, Article ID 014032, 2009. View at Publisher · View at Google Scholar
  11. T. Mekkaoui and Z. Hammouch, “Approximate analytical solutions to the Bagley-Torvik equation by the fractional iteration method,” Annals of the University of Craiova-Mathematics and Computer Science Series, vol. 39, no. 2, pp. 251–256, 2012. View at Google Scholar · View at MathSciNet
  12. W. K. Zahra and S. M. Elkholy, “Cubic spline solution of fractional Bagley-Torvik equation,” Electronic Journal of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 230–241, 2013. View at Google Scholar
  13. D. Baleanu, A. H. Bhrawy, and T. M. Taha, “A modified generalized Laguerre spectral method for fractional differential equations on the half line,” Abstract and Applied Analysis, vol. 2013, Article ID 413529, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Staněk, “Two-point boundary value problems for the generalized Bagley-Torvik fractional differential equation,” Central European Journal of Mathematics, vol. 11, no. 3, pp. 574–593, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. T. R. Prabhakar, “A singular integral equation with a generalized Mittag-Leffler function in the kernel,” Yokohama Mathematical Journal, vol. 19, pp. 7–15, 1971. View at Google Scholar
  16. K. M. Kolwankar and A. D. Gangal, “Fractional differentiability of nowhere differentiable functions and dimensions,” Chaos, vol. 6, no. 4, pp. 505–513, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. T. Kisela, Fractional differential equations and their applications [M.S. thesis], University of l’Aquila & Brno University of Technology, Brno, Czech Republic, 2008.
  18. A. M. O. Anwar, F. Jarad, D. Baleanu, and F. Ayaz, “Fractional Caputo heat equation within the double Laplace transform,” Romanian Journal of Physics, vol. 58, no. 1-2, pp. 15–22, 2013. View at Google Scholar · View at MathSciNet